# SDR DALA2021091305432

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 62,379 hours, 26,918 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Missing
- Location: Rt Outboard
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3740-MISC- DURING DECENT AT 6000 FEET FLAPS 5, SPREEDBRAKE EXTENDED AT APPROX 243 KNOTS THE AIRCRAFT STARTED VIOLENTLY SHAKING FOR APPROX 30 SECONDS.YOKE REQUIRED SIGNIFICANT LEFT INPUT BUT REMAINED CONTROLLABLE. LATER SHAKING SMOOTHED OUT. ON POST FLIGHT WALKAROUND , FOUND LARGE SECTION OF FLAP B/T PYLON 2 AND 3 WAS BROKE OFF AND MISSING. MAINTENANCE REPLACED RIGHT OUTBOARD MAIN FLAP PER AMDS 2751-22. REPLACED OUTBOARD RIGHT WING OUTBOARD MAIN FLAP PER AMDS 2750-4569-02 AND REPLACED NUMBER 12 GROUND SPOILER PER AMDS 2760-4143-02. PERFORMED DAMAGE IMPACT CONDITION INSPECTION PER B737 AMM 05-51-59. AIRCRAFT OK FOR SERVICE.
